# SDR AALA202502170904

- Difficulty date: February 13, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N819AW
- Make and model: Airbus A319-132
- Aircraft serial: 1395
- Aircraft time: 73,010 hours, 34,471 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Release Pin
- Condition: Sheared
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: R/H EMERGENCY EXIT HATCH DIFFICULT TO REMOVE. MAINTENANCE FOUND SLIDE RELEASE MECHANISM JAMMED DUE TO ROLL PIN BEING SHEARED. REPLACED SLIDE RELEASE MECHANISM IAW AMM 52-21-11.
